I've been prescribed Cipralex 10mg by my doctor. The actual name for it is escitalopram. I was told by my doctor that I will be on the medication for four weeks for my depression and anxiety. Then I will be on Cipralex 20 mg for four weeks. To be honest I am quite nervous about taking the medication.
Am not sure if the medication causes hair loss and other serious side effects?
Hi! Most, if not all, psychotropic medications have some potential to cause hair loss but it's very rare with escitalopram: Uncommon (0.1% to 1% of users): Alopecia, dry skin, pruritus" The best way to help overcome your concerns is to fully acquaint yourself with your medication by reading the Patient Information sheet that should come with your prescription and you can also use the following link: https://www.drugs.com/escitalopram.html As far as side effects I want you to scroll down to the section that says For Health Care Professionals so that you can see that most people don't experience any serious side effects. Look at the percentages. Also, just because there are a lot listed doesn't mean you'll get them all and if you do have a couple they're usually mild and generally resolve within days to a couple of weeks. If you have more questions or concerns just post again, okay? Best regards and you should be feeling better very quickly. Wildcat
Subscribe to Drugs.com newsletters for the latest medication news, new drug approvals, alerts and updates.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 6 Jan 2021), Cerner Multum™ (updated 4 Jan 2021), ASHP (updated 6 Jan 2021) and others.